# SDR SWIA202503060015

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 47,845 hours, 31,826 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L WINDOW SHATTERED IN FLIGHT   (FLIGHT 4011 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
